# SDR FDEA202204080894

- Difficulty date: April 8, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 41,647 hours, 6,678 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: None
- Part number: 294W5110568
- Part serial: 12130
- Condition: Leaking
- Location: Zone 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIRE PRESS INDICATION ON EICAS, GEAR SYNOPTIC PAGE  INDICATED TIRE #6 173PSI.   TIRE PRESSURE CONTINUED  TO DECAY AT AN APPROXIMATE RATE OF 6PSI/HR.  RAN  NNC AND DECLARED AN EMERGENCY WITH KIX APPROACH.  TAXI TO GATE WAS UNEVENTFUL.  ***EMERGENCY DECLARED***   REMOVED AND REPLACED #6 MLG TIRE AND WHEEL ASSY IAW                    MM 32-45-01-5. SERVICED #6 TIRE AND CHECK PRESSURE                     IAW MM 12-15-03-3. A/C OK FOR SVC.
